# SDR FDEA201209113289

- Difficulty date: September 11, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- Engine: Pwa PW4158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53772636
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FRAME AT FR 20A RT AFT FACE AND BETWEEN STR 40 TO 41, LOWER SECTION, DENT AT FR 20A RT AFT FACE BETWEEN STR 40 TO STR 41 FOUND ACCEPTABLE IAW EA 6-5300-157946 AND RAS 70566040/003/2012. JPF ATTACHED, SHEET 1, STAGES 1-3.
